×

zbMATH — the first resource for mathematics

A note on quantum probability spaces. (English) Zbl 0208.43402

MSC:
60B99 Probability theory on algebraic and topological structures
60K30 Applications of queueing theory (congestion, allocation, storage, traffic, etc.)
81S99 General quantum mechanics and problems of quantization
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Stanley P. Gudder, Quantum probability spaces, Proc. Amer. Math. Soc. 21 (1969), 296 – 302. · Zbl 0183.28703
[2] Patrick Suppes, The probabilistic argument for a non-classical logic of quantum mechanics, Philos. Sci. 33 (1966), 14 – 21.
[3] W. Sierpinski, Les ensembles boreliens abstraits, Ann. Soc. Polon. Math. 6 (1927), 50-53. · JFM 54.0094.03
[4] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.